MAUDE Adverse Event Report: TYBER MEDICAL CONCORDE PROTI 5 DG, 9X11X27 MM; INTERBODY SPACER

TYBER MEDICAL CONCORDE PROTI 5 DG, 9X11X27 MM; INTERBODY SPACER
Model Number 188827411
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Radiographic imaging, device/lot information, and any other information used to determine the root cause of the complaint was not provided at this time.Therefore the conclusion of the investigation is "cause not established".
 
Event or Problem Description
The patient underwent a tlif procedure (5/s) on (b)(6) 2022.It was found on an unknown date that the cage had backed out.The patient is scheduled to undergo a revision procedure on (b)(6).No further information is available.This complaint involves one (1) device.

Brand Name
CONCORDE PROTI 5 DG, 9X11X27 MM
Common Device Name
INTERBODY SPACER
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
mark schenk
83 south commerce way
suite 310
bethlehem, PA 18017
8668899914
MDR Report Key15182741
Report Number3012966183-2022-00028
Device Sequence Number6389796
Product Code MAX
UDI-Device Identifier00819917021318
UDI-Public00819917021318
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number188827411
Device Catalogue Number188827411
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Initial Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown